# SDR ABXR2018021300107

- Difficulty date: February 13, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N319CM
- Make and model: Boeing 767338
- Aircraft serial: 24407
- Aircraft time: 86,935 hours, 31,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO SHEAR WEB IS CORROSION BETWEEN STA 478 - STA 522 UNDER PANEL 231I.
